# SDR NACA2024112400001

- Difficulty date: November 24, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,678 hours, 18,459 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EEC MODE EICAS. ALT NEEDED. PERFORMED FIM BITE TEST AND CLEARED FAULT MSG IAW AMM 71-00 FAULT TREE 803
